[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] New infusion sites - High BG's

A few times when I have changed my infusion set I have suddenly (within 3
hrs) experienced very high BG's - have given extra boluses and then after
about 5-6 hours my BG's have got back to normal - and been fine from then
on.  I always check tubing, site etc at the time.  What I am wondering is if
this is typical of an area with poor absorption?  

I just realised the other day how lazy I am with sites - there is an area on
my abdomen which I have used for years (at least 3 times a day on MDI) - and
seem to be still using that area (about the size of a postcard) with my

Would be grateful to hear of anyone else's experiences?

Audrey Sheal
IDDM 20 years +, Minimed pumper 3 months +

Scottish Enterprise Network

This message is sent in confidence for the addressee only.
It may contain legally privileged information. The contents are not to
be disclosed to anyone other than the addressee. Unauthorised recipients
are requested to preserve this confidentiality and to advise the sender
immediately of any error in transmission.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml